Vol. 3, No. 8, 2009

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On coproducts in varieties, quasivarieties and prevarieties
847–879

George M. Bergman

Exponential sums nondegenerate relative to a lattice
881–906

Alan Adolphson and Steven Sperber

F-adjunction
907–950

Karl Schwede

Log minimal models according to Shokurov
951–958

Caucher Birkar

Centers of graded fusion categories
959–990

Shlomo Gelaki, Deepak Naidu and Dmitri Nikshych